# SDR SWIA201436382

- Difficulty date: February 14, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 27,364 hours, 22,673 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED GEAR DISAGREE WARNING ACCOMPANIED WITH NLG UNSAFE INDICATION.  COMPLIED WITH QRH PROCEDURE & RETURNED TO FIELD.  FLT 5256 REPLACED NLG DOOR SELECTOR VLV & REPLACED LG CONTROL HANDLE IAW AMM.  PERFORMED SEVERAL GEAR SWINGS, PN 601R50967-11, SN ON 1602, SN OFF 1352, PN 750006000, SN ON 0293T & SN OFF 1257.
